# SDR SWIA202156986

- Difficulty date: February 21, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GOUGE ON FLOOR BEAM LBL9 OTBD FLANGE BETWEEN FS 559.00+112 Â€“ 574.00   (C-CHECK) RO 3/24/2021    BLENDED GOUGE ON FLOOR BEAM LBL9 OTBD FLANGE BETWEEN FS 559.00+112 Â€“ 574.00. WITHIN LIMITS REF REO 601R-53-51-563 REV-- DATED 2021-02-28. COMPLIED WITH 51-900-1003-SKY.
